# SDR 2007UALA00039

- Difficulty date: January 4, 2007
- Submitted: January 9, 2007
- Operation: Air carrier
- Aircraft: N334UA
- Make and model: Boeing 737322
- Aircraft serial: 24229
- Aircraft time: 53,652 hours, 28,860 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POWER INTERRUPTION, EMERGENCY EXIT LIGHTS CAME ON, FLOOR STRIP INOP AT ROWS 15-21.  REPLACED INTERTER.
